# SDR DALA2019081684821

- Difficulty date: August 8, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 76,917 hours, 14,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Detached
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SLIDE DOOR R3 PANEL FELL OFF OF DOOR AT TOUCH DOWN. RESECURED DOOR PANEL SYSTEM OPERATION IS NORMAL.
